Vol. 24 No. 1 (2020): The Journal of Risk Management and Insurance
The Journal of Risk Management and Insurance is a peer-reviewed journal that in the recent past published on average five articles twice a year. Unfortunately, many recent submissions have been found unsuitable for publication, and although we have some promising papers in the pipeline, only one paper made it for this June 2020 issue. The journal also went through some changes; we have implemented plagiarism checks, made sure that authors can track progress of their papers through the submission system and updated information provided on our website. We hope that these changes will attract more quality papers, but we promptly and transparently inform authors that do not meet our criteria. For readers, we offer small but thematically focused issues.